Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been taking minocycline for about three weeks now. In the last week or so I've noticed an array of bruises on both my legs and even on the underside of my right wrist. Currently I have a total of about 13 or 14 bruises on my body. Some are on the backs of my thighs; some are on my calves, each of my ankle bones are bruised (weird, I know) and one is on the underside of my wrist.

So... come on. Surely I'm not this clumsy. I think I read someone saying that they had to be taken off of mino because they were bruising.

Am I just being paranoid, or does minocycline sometimes cause unwarranted bruising? It's not a big deal, but... all these ugly bruises on my legs are beginning to annoy me.

Any info would be greatly appreciated! smile.gif

Share this post


Link to post
Share on other sites

I have problems with bruising from taking aspirin but I have not had that experience at all with the mino.I take vitamin c and that really helps with bruising.I take 1000 mgs acid buffered and time released. GNC and Vitamin Shoppe have good brands at decent prices.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×